# SDR QXEA2020051400164

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00749
- Aircraft time: 4,592 hours, 2,857 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVAIL AND GROUND SERVICE LIGHTS FLICKERING AFTER TERMINATING. SMELL OF BURNING PLASTIC IN FLIGHT DECK . AFTER POWERING AIRCRAFT BACK UP SMELL WENT AWAY. APU POWERS AIRCRAFT WITH NO ISSUES. REMOVED FROM SERVICE. PERFORMED OPS CHECK OF THE EXTERNAL AC POWER SYSTEM IAW AMM 24-42-00-USED DIFFERENT GPU NO POWER SURGES DEFECTS OF SMELLS NOTED A/C OK FOR SERVICE PERFORMED GVI ON RECEPTACLE PINS NO BURNS MARKS OR DAMAGE FOUND. AIRCRAFT RETURNED TO SERVICE.
